MAUDE Adverse Event Report: Zimmer Biomet, Inc. 4 PEG MOD GLEN SZ 2; Shoulder Prosthesis

Zimmer Biomet, Inc. 4 PEG MOD GLEN SZ 2; Shoulder Prosthesis
Catalog Number SAGL2042
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/07/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a follow-up examination, radiographs showed that the glenoid post and glenoid component had completely dissolved.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4) d10: item # sagp0002, modular post tm, lot # 65157907 item # 113628, comp primary stem 8mm mini, lot # 65066705 item # 118001, versa-dial/comp ti std taper, lot # j7089142 item # 113034, versa-dial 42x21x43 hum head, lot # j7144793 the device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
4 PEG MOD GLEN SZ 2
Common Device Name
Shoulder Prosthesis
Manufacturer (Section D)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50165705
Report Number0001822565-2026-02790
Device Sequence Number10040650
Product Code KWS
UDI-Device Identifier00889024574366
UDI-Public(01)00889024574366(17)280109(10)64859948
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K191814
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberSAGL2042
Device Lot Number64859948
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2026
Initial Report FDA Received Date08/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/09/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See H11 narrative
Outcome Attributed to Adverse Event Other;
Patient SexUnknown